Arcs, balls and spheres that cannot be attractors in ℝ3

e-Archivo Repository

Show simple item record

dc.contributor.author Sánchez-Gabites, JJ
dc.date.accessioned 2017-09-13T14:33:46Z
dc.date.available 2017-09-13T14:33:46Z
dc.date.issued 2016-05
dc.identifier.bibliographicCitation Sánchez-Gabites, J.J. (2016). Arcs, balls and spheres that cannot be attractors in ℝ3. Transactions of the American Mathematical Society, vol. 368, n. 5, pp. 3591-3627.
dc.identifier.issn 0002-9947
dc.identifier.uri http://hdl.handle.net/10016/25241
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher American Mathematical Society
dc.rights © American Mathematical Society
dc.rights © American Mathematical Society
dc.title Arcs, balls and spheres that cannot be attractors in ℝ3
dc.type article
dc.subject.eciencia Economía
dc.identifier.doi https://doi.org/10.1090/tran/6570
dc.rights.accessRights openAccess
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 3591
dc.identifier.publicationissue 5
dc.identifier.publicationlastpage 3627
dc.identifier.publicationvolume 368
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record